On Landsberg's criterion for complete intersections.

S. Lvovski

Manuscripta mathematica (1995)

  • Volume: 88, Issue: 2, page 185-190
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Lvovski, S.. "On Landsberg's criterion for complete intersections.." Manuscripta mathematica 88.2 (1995): 185-190. <http://eudml.org/doc/156121>.

author = {Lvovski, S.},
journal = {Manuscripta mathematica},
keywords = {complete intersection varieties},
number = {2},
pages = {185-190},
title = {On Landsberg's criterion for complete intersections.},
url = {http://eudml.org/doc/156121},
volume = {88},
year = {1995},

AU - Lvovski, S.
TI - On Landsberg's criterion for complete intersections.
JO - Manuscripta mathematica
PY - 1995
VL - 88
IS - 2
SP - 185
EP - 190
KW - complete intersection varieties
UR - http://eudml.org/doc/156121
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.